LUPUS UK
21,384 members16,918 posts

flares

suddenly feling sick and there is breath problem.also have a cough and cold.right chest upper side pain don't know why.??scars in hand visible.fatigue feeling,right side behind my ear is swelling.pain in backside and depressed f.tommorow I aam going to visit the doctor.amd I m also on 4mg steriod.I think this is the reason for my flare ups and I have flu in my inside.there is something infection cz my esr is 26.total wbc is 8,900..hemoglobin is 11.26.is this falres?I really need some tips

10 Replies
oldestnewest

Hi ava97,

I'm sorry to hear that you are feeling so unwell at the moment. Have you spoken with your doctor? Have they given you any advice/treatment?

2 likes
Reply

yes and I already have posted new post.he gave me to take 300mg hydroxycholroquine.4mg steriods one day after and ostacol d.

Reply

I hope that you start to feel better soon. Make sure you get plenty of rest, stay well hydrated and eat healthily. If your symptoms get worse then go back to your doctor.

Reply

yes but my doctor smile and say u r well.don't wrry.your report is ok but I m feeling pain and feeling not well

Reply

and also he is taking decission to stopping steriods and vitamin d

Reply

Could you get a referral to a different doctor for a second opinion?

Reply

in our area there is no rheumatologist.😖😫.maybe its normal in first world country to find doctor.but in iur country there is not available doctor in this section.also there is maybe 10doctors professor in this section,whom we cannot be able to fix any appointment.cause they go outside for their conferenece and phd.still trying to find a good professor😖😖.even my family thinks its ok and I m ok.I should listen my doctor word.as I m young at age they think that its allright.but I need to be sure if its ok to stop steriods??and if I m feeling unwell should I increase doses?

Reply

Hi ava97,

As I am not medically qualified I cannot advise you about your treatment. If you are unsure about your doctor's opinion, could you maybe discuss it with a specialist nurse or your pharmacist?

1 like
Reply

ok I will try my best.

Reply

thankz for your good advice

1 like
Reply

You may also like...